Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Bloating, stomach inflation, eat in moderation. What is the cause?

Hi, I am having problems with bloating and my stomach area seems to have gotten bigger even though I am slim everywhere else. I dont know if this is a food allergy , food intolerance or medical thing or if it is just weight gain . I dont excercise as I have always been slim and didnt have a big belly before. my diet isnt the best either, I just eat what I want but i dont eat excessively.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  386
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for choosing HCM.
You have not stated your age. Please start an exercise regimen in right earnest.
Generally there is midriff weight gain after age of 40 years if one doesn't exercise.
You may also have to look for certain foods which could be giving you bloating & avoid them.
Take anti-Flatulent tabs available on the counter & try. If no relief, please get an Endoscopy done after 2 weeks.
Take care.
Answered: Wed, 18 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor